Article thumbnail

On the conic section fitting problem

By Sergiy Shklyar, Alexander Kukush, Ivan Markovsky and Sabine Van Huffel


AbstractAdjusted least squares (ALS) estimators for the conic section problem are considered. Consistency of the translation invariant version of ALS estimator is proved. The similarity invariance of the ALS estimator with estimated noise variance is shown. The conditions for consistency of the ALS estimator are relaxed compared with the ones of the paper Kukush et al. [Consistent estimation in an implicit quadratic measurement error model, Comput. Statist. Data Anal. 47(1) (2004) 123–147]

Publisher: Elsevier Inc.
Year: 2007
DOI identifier: 10.1016/j.jmva.2005.12.003
OAI identifier:
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • https://s3-eu-west-1.amazonaws... (external link)
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.